IJPAM: Volume 105, No. 3 (2015)
FUZZY ABEL INTEGRAL EQUATION
Department of Mathematics
School of Humanities and Sciences
Abstract. In this paper, we study an approximation method for solving Fuzzy Abel integral equation in the most general form. The proposed approach is based on homotopy perturbation method. The proposed method is discussed in detail and the efficiency of the method is illustrated through some numerical examples.
Received: August 9, 2015
AMS Subject Classification: 34AXX, 34K07
Key Words and Phrases: fuzzy number, fuzzy pair, fuzzy function, fuzzy Abel integral equation, homotopy perturbation method
Download paper from here.
DOI: 10.12732/ijpam.v105i3.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 393 - 398